| Model Number |
7049855 |
| Medical Device Problem Codes |
Device Dislodged or Dislocated (2923); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/24/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: product analysis: part # 7049855, lot # 0657720w visual and macroscopic inspection confirmed the threads of the break off screw have been damaged.The thread crest and flank damage appear to have initiated at the start of the thread and is consistent around the damaged portion of the thread.The break off portion of the screw was returned but not attached.This type of damage is consistent with misalignment of the bone screw and set screw threads during construct assembly.H11: this regulatory report is being submitted due to retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from a healthcare professional via manufacturer representative regarding an incisional decompression and internal fixation for lumbar tumor.It was reported that during cmas surgery, the sacroiliac set screw was tightened.After the set screw was broken, during the process of tightening the lumbar 5 screw, the screw was found to be pulled out.Only the sacroiliac set screw could be removed again, and the lumbar 5 screw could be reinserted, it caused the set screw damaged.The product has been explanted.It was reported that after tightening the screw plug, it was found that the screw exited.So the screw plug needed to be removed again, and the screw was re-inserted, resulting in damage to the screw plug.No patient symptoms were reported.No additional surgery was performed.